Vol. 82, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Right self-injective rings whose essential right ideals are two-sided

Kenneth Alfred Byrd

Vol. 82 (1979), No. 1, 23–41
Abstract

A ring R of the kind described by the title is called a right q-ring and is characterized by the property that each of its right ideals is quasi-injective as a right R-module. The principal results of this paper are Theorem 6, which describes how an arbitrary right q-ring is constructed from division rings, local rings, and right q-rings with no primitive idempotent, and Theorem 5 which shows that a right q-ring cannot have an infinite set of orthogonal noncentral idempotents.

Mathematical Subject Classification
Primary: 16A52, 16A52
Milestones
Received: 2 August 1977
Revised: 31 July 1978
Published: 1 May 1979
Authors
Kenneth Alfred Byrd